# SDR SWIA2021082060563

- Difficulty date: June 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD CAP ANGLE (STR 18L) HAS CORROSION     (C-CHECK RO 8/18/2021)     REMOVED AND REPLACED PAX DOOR SILL, FORWARD CAP ANGLE REF CRJ-900 SRM 53-21-23-101-001-A02, CRJ900 SRM 51-42-06-001-001-A01, DWG# SH670-31810 REV AE AND RESTORED FINISH TO REPAIR AREA REF CRJ-900 SRM 51-25-01-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
